Follow
Giovanni Molica Bisci
Giovanni Molica Bisci
Verified email at uniurb.it
Title
Cited by
Cited by
Year
Variational methods for nonlocal fractional problems
GM Bisci, VD Rădulescu, R Servadei
Cambridge University Press, 2016
7282016
Infinitely many solutions for a boundary value problem with discontinuous nonlinearities
G Bonanno, GM Bisci
Boundary Value Problems 2009, 1-20, 2009
2422009
Ground state solutions of scalar field fractional Schrödinger equations
GM Bisci, VD Rădulescu
Calculus of Variations and Partial Differential Equations 54 (3), 2985-3008, 2015
2272015
Infinitely many solutions for the stationary Kirchhoff problems involving the fractional p-Laplacian
X Mingqi, GM Bisci, G Tian, B Zhang
Nonlinearity 29 (2), 357, 2016
1132016
Superlinear nonlocal fractional problems with infinitely many solutions
Z Binlin, GM Bisci, R Servadei
Nonlinearity 28 (7), 2247, 2015
922015
A bifurcation result for non-local fractional equations
G Molica Bisci, R Servadei
Analysis and Applications 13 (04), 371-394, 2015
762015
Quasilinear elliptic non-homogeneous Dirichlet problems through Orlicz–Sobolev spaces
G Bonanno, GM Bisci, VD Rădulescu
Nonlinear Analysis: Theory, Methods & Applications 75 (12), 4441-4456, 2012
762012
Fractional equations with bounded primitive
GM Bisci
Applied Mathematics Letters 27, 53-58, 2014
732014
Infinitely many solutions for a Dirichlet problem involving the p-Laplacian
G Bonanno, GM Bisci
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (4 …, 2010
682010
On doubly nonlocal fractional elliptic equations
GM Bisci, DD Repovš
Rendiconti Lincei 26 (2), 161-176, 2015
662015
Higher nonlocal problems with bounded potential
GM Bisci, D Repovš
Journal of Mathematical Analysis and Applications 420 (1), 167-176, 2014
642014
Existence of three solutions for a non-homogeneous Neumann problem through Orlicz–Sobolev spaces
G Bonanno, GM Bisci, V Rădulescu
Nonlinear Analysis: Theory, Methods & Applications 74 (14), 4785-4795, 2011
642011
Arbitrarily small weak solutions for a nonlinear eigenvalue problem in Orlicz–Sobolev spaces
G Bonanno, G Molica Bisci, V Rădulescu
Monatshefte für Mathematik 165 (3), 305-318, 2012
632012
Infinitely many solutions for a class of nonlinear eigenvalue problem in Orlicz–Sobolev spaces
G Bonanno, GM Bisci, V Rădulescu
Comptes Rendus Mathématique 349 (5-6), 263-268, 2011
592011
Existence results for one‐dimensional fractional equations
M Galewski, GM Bisci
Mathematical Methods in the Applied Sciences 39 (6), 1480-1492, 2016
552016
Variational Methods for Nonlocal Fractional Problems (Encyclopedia of Mathematics and its Applications)
GM Bisci, VD Radulescu, R Servadei
Cambridge University Press, Cambridge, 2016
552016
Lower semicontinuity of functionals of fractional type and applications to nonlocal equations with critical Sobolev exponent
GM Bisci, R Servadei
Advances in Differential Equations 20 (7/8), 635-660, 2015
552015
Sequences of weak solutions for fractional equations
GM Bisci
arXiv preprint arXiv:1312.3865, 2013
542013
Bifurcation and multiplicity results for critical nonlocal fractional Laplacian problems
A Fiscella, GM Bisci, R Servadei
Bulletin des Sciences Mathématiques 140 (1), 14-35, 2016
532016
Infinitely many weak solutions for a class of quasilinear elliptic systems
G Bonanno, GM Bisci, D O’Regan
Mathematical and Computer Modelling 52 (1-2), 152-160, 2010
522010
The system can't perform the operation now. Try again later.
Articles 1–20